RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 83, Issue 1  


Regularity of the Solutions of Degenerate Elliptic Equations in Divergent Form
R. A. Amanov, F. I. Mamedov
3
Simplification of Formulas for the Number of Maps on Surfaces
V. A. Voblyi
14
On Zeros of Entire Functions of Special Form
V. P. Zastavnyi
24
On the Dependence of Uniform Polyanalytic Polynomial Approximations on the Order of Polyanalyticity
J. J. Carmona, K. Yu. Fedorovskiy
32
Regularized Traces of Higher-Order Singular Differential Operators
A. I. Kozko, A. S. Pechentsov
39
Application of Maslov's Formula to Finding an Asymptotic Solution to an Elastic Deformation Problem
D. V. Kostin
50
A Remark on the Nonrationality Problem for Generic Cubic Fourfolds
Vik. S. Kulikov
61
Functional Independence of Periodic Hurwitz Zeta Functions
A. P. Laurincikas
69
Quasithermodynamics and a Correction to the Stefan–Boltzmann Law
V. P. Maslov
77
On the Structure of the Essential Spectrum of a Model Many-Body Hamiltonian
T. H. Rasulov
86
Two Orientations
E. G. Sklyarenko
95
Cascade Method of Laplace Integration for Linear Hyperbolic Systems of Equations
S. Ya. Startsev
107
Cauchy Problem for the Korteweg–de Vries Equation in the Case of a Nonsmooth Unbounded Initial Function
A. V. Faminskii
119
On Asymptotic Properties of Interpolation Polynomials
D. V. Khristoforov
129
Inverse Problems for Differential Operators of Any Order on Trees
V. A. Yurko
139

Brief Communications
Intersection of Parallelepipeds in $\mathbb R^d$
A. V. Akopyan
153
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019